# SDR C2XA97CL030

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Part time: 3,211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, LEFT HAND ENGINE COMPRESSOR BLADES WERE FOUND DAMAGED BY UNKNOWN FOREIGN OBJECTS. THE COMPRESSOR BLADES WERE FOUND DAMAGED BEYOND LIMITS, MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW B1900 MM 71-00-00.  OPERATIONAL CHECKS SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  ACFT TT 3,195.2 HOURS.  ACFT TC 4,003.  (X)
